# SDR DL733010985

- Difficulty date: June 16, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N221DL
- Make and model: Boeing 737-35B
- Aircraft serial: 23970
- Aircraft time: 38,424 hours, 18,636 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER T/O, A/C WILL NOT PRESSURIZE WITH LEFT PACK IN AUTO AND RT PACK ON DEFERRAL.  REPAIRED RT PACK.  PRESSURIZED AIRCRAFT, OK FOR SERVICE.
